Scholion.ai

On the Explicit Solution of a Special Class of Linear Economic Models

A. Ben-Israel, A. Charnes, A. P. Hurter, P. D. Roberts

Operations Research · 1970 · Volume 18 · Issue 3

DOI: 10.1287/opre.18.3.462

Abstract

This paper derives explicit solutions for a class of linear (inequality) economic models heretofore treated by linear programming. These solutions are quite elementary and the decision criteria given are easily interpreted. The explicit solutions may involve the inversion of a single matrix, but even this is not necessary for the three applications in capital budgeting, production planning, and input-output analysis given in the paper.

Enable JavaScript for citation tools and additional paper interactions.